April 15, 2017, 7:30 am to 7:30 pm (eastern daylight)
7:30 am - 12 hour race starts
1:30 pm - 6 hour race starts
7:30 pm - all races end
Start/Finish: the picnic shelter across the street from the Camp Jordan Arena, East Ridge, TN
$50 for a 6 hour relay team before April 1, 2017 / $60 after (teams of two to six people)
$60 for a 12 hour relay team before April 1, 2017 / $70 after (teams of two to twelve people)
Online registration available through UltraSignup.com. Registration closes at 11:59 pm est. on Wednesday April 12, 2017. No race day registration will be available.
Registrations are non-refundable and non-transferable.
Teams need to appoint a team captain who will be responsible for registering the team. Team captains are also responsible for checking the team in before the race starts and picking up a team race packet. Team rosters and individual waivers are due at check in on race day.
2 mile paved loop around Camp Jordan.
Teams have 6 or 12 hours to run and/or walk as many 2 mile laps as they can. Team members may run/walk in whatever order and with whatever frequency the team chooses. Teams may only have one member on the course at a time. For a lap to count the same team member must start and finish the lap.
A drink station with water and sports drinks is available for teams at the start/finish of each lap.
Teams are encouraged to set up a team "camp" in the field next to the amphitheater. Pop-up tents and chairs are allowed and encouraged. No over night camping is allowed - camp sites are for use during the race only.
The team with the best camp will win an award.
Teams should provide their own food. Why no race food for teams? So we can keep entry fees down and to ensure enough food is available to solo racers.
Please note this a run/walk event. No bikes, skates, or other modes of transportation allowed.
Bibs and timing chips for the 12 hour race can be picked up on race morning from 6:30 am - 7:15 am. Bibs & timing chips for teams should be picked up by the team captain.
Bibs and timing chips for the 6 hour race can be picked up on race day from 12:30 pm - 1:15 pm. Bibs & timing chips for teams should be picked up by the team captain.
At packet pick-up please be sure to get your team's photo taken in our photo booth so you team's finisher's "swag" can be printed while you run.
This is a low key, low frills race.
All participants will receive a copy of their team's race photo at the end of the race (be sure to have your team stop by the photo booth before the start of the race so we can take your team picture!).
There are no race t-shirts, finishers medals, or other swag.
What? Why NO shirts or medals? Because we want to keep costs down and enable more people to participate. Feel free to make your own t-shirt or medal - be creative!
If there are no shirts or medals why is my team paying $50 - $70? Because races have expenses. Your entry fees go to cover rental fees for Camp Jordan, timing fees, rental of port-a-potties, drinks, the printing of race photos, the purchasing of race awards, and other race related expenses. Any proceeds from the race will go to the Chattanooga Track Club, a non-profit promoting walking and running in the greater Chattanooga area.
Awards for top 6 hour and 12 hour team representing each of the following categories:
Awards based on number of laps completed. The 2 mile lap must be completed in full to count. Ties broken by time, with the team completing the distance in the fastest time winning.
Awards for best dressed team and for team with the best "camp" site.
12 hour teams are automatically eligible in the 144 Challenge.
The start/finish is located at the picnic shelter across the street from the Camp Jordan Arena in East Ridge, TN (just a few miles outside Chattanooga, TN).
Camp Jordan is located at 323 Camp Jordan Parkway in East Ridge, TN: